Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Coming off zoloft-going onto WB maribeth

Posted by BarbaraCat on April 17, 2002, at 0:10:07

In reply to Re: Coming off zoloft-going onto WB, posted by maribeth on April 16, 2002, at 13:54:47

Yep, those diet pills/speed sure made me feel quite tranquil and mellow when I was popping them back in high school and college. Little did I know I was self-medicating a life-long mood disorder. It's incredible that the gene pool keeps replicating it's crazy offspring.

You say you're on Topamax. Just curious why? I am also, mainly because I was packing on the pudge from both the Remeron and the lithium. So far I haven't noticed anything (am on 75 mg.) except to feel a bit more anxious and restless. I don't think I like the feeling all that much. Well, keep in touch. - Barbara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:5582
URL: http://www.dr-bob.org/babble/20020416/msgs/103304.html